MAUDE Adverse Event Report: BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS

BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS
Model Number LI61AO
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens was returned for evaluation.Visual inspection found the lens in two pieces with both haptics bent and detached from the optic.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
 
Event or Problem Description
It was reported that approximately 4 years after implantation of a piggyback intraocular lens (iol) into the left eye (os), the patient complained of having filmy vison.During a slit lamp examination the following week, the lens was observed to be decentered temporally.Approximately 1 month after the onset of problem, both the original iol & piggyback were removed, and a different power lens was implanted to correct the decentration and provide better refractive results.In the surgeon¿s opinion, the most likely cause of the event was mechanical breakdown of the iol.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Additional information: b5, d6a, d10, g3, h2, h6, h11.
 
Event or Problem Description
Additional information was received indicating the piggyback iol was repositioned on the same date decentration was observed and 10 days post-intervention it was determined the initial and piggyback lens would both be removed to replace with the different power iol.

Brand Name
SOFPORT AO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22921322
Report Number0001313525-2025-00172
Device Sequence Number21102125
Product Code HQL
UDI-Device Identifier10757770473998
UDI-Public(01)10757770473998(17)240731
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberLI61AO
Device Catalogue NumberLI61AOR0300
Device Lot Number4959702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON B+L IOL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown